# SDR ASAA0110169

- Difficulty date: March 31, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 8731002
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FOUND WIRES DISCONNECTED TO LIGHTED EMERGENCY EXIT SIGN.  RECONNECTED WIRES AND LIGHT OPERATED NORMALLY.  (M)
